Once again I’m going to share some of my correspondence with you. There is something special about questions brought up by customers. It is an indication that similar things may be on the minds of others as well. Paul is very widely read and he tends to ask searching questions. Have a look at this one.
I quickly read your book, and will reread it again and again.
One concept jumped out at me.
Prevailing medical opinion, I always assumed, was that blocking testosterone, through products like Avodart or Casodex or Proscar, either slowed any cancer, or at least everyone agreed, shrank the prostate.
If, as your book says, testosterone is positive for the prostrate, why does blocking it, through Avodart or Casadex or Proscar, cause almost 100% of the time, the prostate to shrink?
I know these drugs have other nasty side effects, but it would seem the prostate thrives on testosterone, which may be the fuel to cause it to enlarge?
Also, which natural ingredients would help shrink the prostate?
Currently, I am on Flomax, and I want to get off this. No side effects, but as you suggest, I feel my urethra tube is getting abused.
Testosterone is not the problem. If it were, 18-year-old men would all get prostate cancer. They have a lot more testosterone than you. Here is the way it works. You spend decades eating a Western
diet which has a high proportion of animal protein with lots of animal fats.
That gradually increases the level of your Estradiol. By the time you’re about 50, you will have more Estradiol in your blood than your wife. In the presence of the Estradiol, your body will convert some testosterone to DHT which is dihydrotestosterone. It is the DHT that is the irritant that can cause prostate cancer, but in any event normally causes the prostate to become enlarged and inflamed. That is called BPH or if it becomes infected is called prostatitis.
If you use drugs to reduce the level of testosterone, then the initial effect is to improve disease symptoms because you are reducing the feedstock that is creating DHT which is the problem. However that is a short-term fix that causes far more problems long-term.
The body as I’m sure you know is a very adaptive organism. Over a period of time it learns how to convert Estradiol to DHT. At that point, things start getting rapidly worse because you no longer have the protective elements of testosterone and the body has a good supply of Estradiol to convert into DHT especially if you have in effect been supplementing with female hormones by using something like Cassodex.
At that point, your doctors will tell you that you have hormone resistant prostate cancer. What they won’t mention of course, is that they have caused that to be the case.
The only sensible answer to the problem that you have created for yourself over decades is to reduce your level of Estradiol. There is no drug that can do that. And it is very difficult and slow to do that. The only way to achieve that result is by a combination of change of diet, vigorous exercise, and appropriate
supplements, you have made a start, now the rest is up to you.
I wish you good health,